Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Omeprazole

Symmetrical drug-related intertriginous and flexural exanthema: 2 case reports

    • 42 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kardaun SH, Tupker RA.Symmetrical drug-related intertriginous and flexural exanthema (Baboon syndrome) induced by omeprazole. International Journal of Dermatology 51: 1134-1137, No. 9, Sep 2012. Available from: URL: http://dx.doi.org/10.1111/j.1365-4632.2010.04689.x - Netherlands

    Download references

    Additional information

    Key words

    adverse reactions; Elderly; drug-induced; Omeprazole; Skin-disorders

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Omeprazole. React. Wkly. 1427, 35 (2012). https://doi.org/10.2165/00128415-201214270-00118

    Download citation

    Keywords

    • Psoriasis
    • Omeprazole
    • Ketoconazole
    • Triamcinolone
    • Mometasone